# SDR TRAX200800539

- Difficulty date: April 15, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 14,761 hours, 12,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Binding
- Location: Asd
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD EXTREMELY HARD TO UNLOCK WHEN DOOR IS CLOSED AND LOCKED FOR LONGER THAN 10 SECONDS BUT IF UNLOCKED  IMMEDIATELY AFTER CLOSING THE DOOR UNLOCKS FINE.  FLT 4892 DEL 31 MINS.
